A universal Hölder estimate up to dimension 4 for stable solutions to half-Laplacian semilinear equations

نویسندگان

چکیده

We study stable solutions to the equation (−Δ)1/2u=f(u), posed in a bounded domain of Rn. For nonnegative convex nonlinearities, we prove that are smooth dimensions n≤4. This result, which was known only for n=1, follows from new interior Hölder estimate is completely independent nonlinearity f. A main ingredient our proof geometric form stability condition. It still unknown other fractions Laplacian and, surprisingly, it requires convexity nonlinearity. From it, deduce higher order Sobolev estimates allow us extend techniques developed by Cabré, Figalli, Ros-Oton, and Serra Laplacian. In this way obtain, besides bound n≤4, universal H1/2 all dimensions. Our L∞ expected hold n≤8, but has been settled radial case or when f(u)=λeu. Laplacian, optimal dimension boundedness reached f(u)=λeu, even case.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Blowup Rate Estimate for a System of Semilinear Parabolic Equations

In this paper, we study the blowup rate estimate for a system of semilinear parabolic equations. The blowup rate depends on whether the two components of the solution of this system blow up simultaneously or not.

متن کامل

Spatial Decay and Blow–up for Solutions to Some Parabolic Equations in the Half Cylinder

In this paper,the spatial behaviors of a nonlinear and a quasi-linear parabolic equations with nonlinear boundary conditions are studied on a half cylinder.Under suitable conditions, we get a various, but closely related forms of Phragmén-Lindelöf principle, and we have proved the smooth solution either fails to exist globally, or when it does exist globally,it must tend asymptotically to zero ...

متن کامل

a new approach to credibility premium for zero-inflated poisson models for panel data

هدف اصلی از این تحقیق به دست آوردن و مقایسه حق بیمه باورمندی در مدل های شمارشی گزارش نشده برای داده های طولی می باشد. در این تحقیق حق بیمه های پبش گویی بر اساس توابع ضرر مربع خطا و نمایی محاسبه شده و با هم مقایسه می شود. تمایل به گرفتن پاداش و جایزه یکی از دلایل مهم برای گزارش ندادن تصادفات می باشد و افراد برای استفاده از تخفیف اغلب از گزارش تصادفات با هزینه پائین خودداری می کنند، در این تحقیق ...

15 صفحه اول

Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions

Unspecified Posted at the Zurich Open Repository and Archive, University of Zurich ZORA URL: http://doi.org/10.5167/uzh-22758 Originally published at: Chipot, M; Fila, M; Quittner, P (1991). Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions. Acta Mathematica Universitatis Comenianae. New Series, 60(1):35-1...

متن کامل

Asymptotics of Solutions to Semilinear Stochastic Wave Equations

Large-time asymptotic properties of solutions to a class of semi-linear stochastic wave equations with damping in a bounded domain are considered. First an energy inequality and the exponential bound for a linear stochastic equation are established. Under appropriate conditions, the existence theorem for a unique global solution is given. Next the questions of bounded solutions and the exponent...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Differential Equations

سال: 2022

ISSN: ['1090-2732', '0022-0396']

DOI: https://doi.org/10.1016/j.jde.2022.02.001